MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061453520
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.
 
Event or Problem Description
It was reported that a percuflex ureteral stent was used in a lithotripsy for left renal calculi procedure in the left kidney.During the procedure and inside the patient, it was noticed that the stent was wrinkled.The procedure was completed with another of the same device and there were no patient complications reported.

Brand Name
PERCUFLEX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24492771
Report Number2124215-2026-11572
Device Sequence Number10638130
Product Code FAD
UDI-Device Identifier08714729040279
UDI-Public(01)08714729040279(17)270708(10)34386010
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453520
Device Catalogue Number145-352
Device Lot Number0034386010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/22/2026
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight63 KG